# SDR CA150831009

- Difficulty date: August 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,242 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85330506132
- Condition: Corroded
- Location: Fuselage
- Part time: 59,606 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CABIN UNDERFLOOR INSPECTION TASK 143-DH1, CORROSION WAS OBSERVED ON RT STR 30 UNDER FLOORBOARD 143CZ AT BS 488.5.  STRINGER 30S, X488.5 - X589.8.  AFFECTED PARTS TO BE REPLACED IAW SRM OR OTHER APPROVED REPAIR AS REQUIRED.
